# SDR SWAA2021112446290

- Difficulty date: November 22, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MID PASSENGER CABIN CEILING EMERGENCY EXIT SIGN INOP. ; / [01] REMOVED MID PASSENGER CABIN CEILING EMERGENCY EXIT SIGN PER B737 REF. 33-51-01-960-802.; [02] VERIFIED STEP 1.; [03] REPLACED MID PASSENGER CABIN EXIT SIGN LIGHT ASSEMBLY AS PER REFERENCE B737 AMM 33-51-01-960-802; PERFORMED OPERATIONAL TEST; TEST NORMAL.; [04] VERIFIED STEP 3
